# SDR COMA0560149

- Difficulty date: February 28, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 26,452 hours, 25,105 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5886 DURING CLIMBOUT OF BWI CREW NOTED EVIDENCE OF SMOKE IN THE COCKPIT, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, LANDING WITHOUT INCIDENT.  PERFORMED ENGINE RUNS, DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT HAD BEEN DE-ICED PRIOR TO DEPARTING BWI, SUSPECT DE-ICING FLUID ENTERED APU INLET CAUSING CONTAMINATION OF AIR DISTRIBUTION SYSTEM.
